Discrete orthogonality of Zernike functions.

Pap, Margit; Schipp, Ferenc

Mathematica Pannonica (2005)

  • Volume: 16, Issue: 1, page 137-144
  • ISSN: 0865-2090

How to cite


Pap, Margit, and Schipp, Ferenc. "Discrete orthogonality of Zernike functions.." Mathematica Pannonica 16.1 (2005): 137-144. <http://eudml.org/doc/233070>.

author = {Pap, Margit, Schipp, Ferenc},
journal = {Mathematica Pannonica},
keywords = {discrete orthogonality; Zernike functions; Zernike moments},
language = {eng},
number = {1},
pages = {137-144},
publisher = {University of Miskolc},
title = {Discrete orthogonality of Zernike functions.},
url = {http://eudml.org/doc/233070},
volume = {16},
year = {2005},

AU - Pap, Margit
AU - Schipp, Ferenc
TI - Discrete orthogonality of Zernike functions.
JO - Mathematica Pannonica
PY - 2005
PB - University of Miskolc
VL - 16
IS - 1
SP - 137
EP - 144
LA - eng
KW - discrete orthogonality; Zernike functions; Zernike moments
UR - http://eudml.org/doc/233070
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.